Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Suffering from severe lower back pain, feeling nauseous and dizzy. How to get relief?

hi, i ve been suffering from severe lower back pain for years now aswell as constant nauseous and dizzy spells mainly in the morning but they can occur throughout the day. I also have constant pain throughout my whole body its not just localised to my lower back. I am also constantly sweating and going through hot and cold phases. I m sure its just stress and this is how my body is reacting to it but please help.
Asked On : Fri, 1 Feb 2013
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Geriatrics Specialist 's  Response
hi there,
am dr.surendran
nice to meet you here in HCMagic
the following medications help you to get rid of your symptoms ,
Ibuprofen (Advil, Nuprin, or Motrin), available over the counter, is an excellent medication for the short-term treatment of low back pain. Because of the risk of ulcers and gastrointestinal bleeding, talk with your doctor about using this medication for a long time.

Acetaminophen (Tylenol) has been shown to be as effective as ibuprofen in relieving pain.

Topical agents such as deep-heating rubs have not been shown to be effective.

Some people seem to benefit from the use of ice or heat. Their use, although not proven effective, is not considered to be harmful. Take care: Do not use a heating pad on "high" or place ice directly on the skin.
hope helped your query
regards dr.surendiran hcmagic

Answered: Sat, 2 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor